# SDR DL72W990496

- Difficulty date: March 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2815W
- Make and model: Boeing 727247
- Aircraft serial: 20871
- System (JASC): 7120 · Engine Mount Section
- Part: Angle
- Part number: 65312813
- Condition: Corroded
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON HUSH-KIT MOD FOUND LT NR 2 ENGINE AFT MOUNT CHORD ANGLE CORRODED BEYOND MFG LIMITS.  REMOVED CHORD ANGLE AND REPLACED WITH NEW MFG PART.
